MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,4.5X 60MMCANN; BONE FIXATION PLATE

ARTHREX, INC. LO-PRO SCRW,TI,4.5X 60MMCANN; BONE FIXATION PLATE
Model Number LO-PRO SCRW,TI,4.5X 60MMCANN
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 6/6/2023, it was reported by an arthrex employee via email ar-8945-60ft low profile screw produces debris upon insertion.The surgeon removed the screw and used another one to complete the case.This was discovered during a procedure on (b)(6)2023.Additional information requested.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, without the device being returned or any photos provided, the reported event is not confirmed.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or excessive force being used during insertion of the screw.

Brand Name
LO-PRO SCRW,TI,4.5X 60MMCANN
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17224028
Report Number1220246-2023-07002
Device Sequence Number7241655
Product Code HRS
UDI-Device Identifier00888867053861
UDI-Public00888867053861
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K141478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,4.5X 60MMCANN
Device Catalogue NumberAR-8945-60FT
Device Lot Number13261432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown